# SDR RRXA98467

- Difficulty date: November 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N995CF
- Make and model: Doug DC-8-62
- Aircraft serial: 46024
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 5640222523
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE VISIT, FOUND FRAME 1100 WITH MISDRILLED HOLES AT LONGERONS 8 RIGHT AND BETWEEN LONGERONS 12 AND 13 RIGHT.  FABRICATED AND INSTALLED REPAIR ANGLE, STRAPS AND FILLER IAW FAA APPROVED ACMI SKETCH SK98374 AND DC-8 SRM 51-1-21, AREA TREATED IAW DC-8 SRM 51-1-8.
